RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 6, Pages 25–46 (Mi msb1569)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of series of exponentials whose exponents satisfy to a condition of Levinson type

A. M. Gaisin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: Let sequence $\{\lambda_n\}$, $0<\lambda_n\uparrow\infty$, satisfies to a condition of Levinson type. It is obtained exact estimate of growth of the Dirichlet series $f(z)=\sum_{n=1}^\infty a_ne^{\lambda_nz}$ on the curve of bounded slope, depending only on its coefficients and exponents.

DOI: https://doi.org/10.4213/sm1569

Full text: PDF file (575 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:6, 813–833

Bibliographic databases:

UDC: 517.53
MSC: 30D15
Received: 10.07.2003 and 16.05.2005

Citation: A. M. Gaisin, “Properties of series of exponentials whose exponents satisfy to a condition of Levinson type”, Mat. Sb., 197:6 (2006), 25–46; Sb. Math., 197:6 (2006), 813–833

Citation in format AMSBIB
\Bibitem{Gai06}
\by A.~M.~Gaisin
\paper Properties of series of exponentials whose exponents satisfy to
a condition of Levinson type
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 6
\pages 25--46
\mathnet{http://mi.mathnet.ru/msb1569}
\crossref{https://doi.org/10.4213/sm1569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2477280}
\zmath{https://zbmath.org/?q=an:1151.30021}
\elib{http://elibrary.ru/item.asp?id=17309846}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 6
\pages 813--833
\crossref{https://doi.org/10.1070/SM2006v197n06ABEH003779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240354900007}
\elib{http://elibrary.ru/item.asp?id=14441393}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748875623}


Linking options:
  • http://mi.mathnet.ru/eng/msb1569
  • https://doi.org/10.4213/sm1569
  • http://mi.mathnet.ru/eng/msb/v197/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gaisin, I. G. Kinzyabulatov, “A Levinson-Sjöberg type theorem. Applications”, Sb. Math., 199:7 (2008), 985–1007  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. M. Gaisin, G. A. Gaisina, “Estimate for growth and decay of functions in Macintyre–Evgrafov kind theorems”, Ufa Math. J., 9:3 (2017), 26–36  mathnet  crossref  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:321
    Full text:92
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019